Can Antibiotics Delay Your Period?

Answer

Antibiotics can delay your menstrual period as they may interfere with body mechanism for secreting the human chorionic gonadotrophin hormone, which causes shedding of the uterus. The effects of taking antibiotics should be fully explained to you by the doctor issuing the prescription.
Q&A Related to "Can Antibiotics Delay Your Period?"
Your period can be delayed for a variety of reasons. The most common reason is usually stress which can take a toll on your body. Other reasons could be pregnancy, menopause, illness
http://www.ask.com/web-answers/Health/Other/what_c...
I've never heard of antibiotics delaying the period. I do know that if you take birth control and antibiotics at the same time, the antibiotics lessen the effectiveness of the birth
http://answers.yahoo.com/question/index?qid=200809...
If you normally work out everyday or once in a while don't. Around the time of your period do not do any type of exercises , because this will cause cramps to come on and your period
http://www.ehow.com/how_5195388_delay-period.html
Almost anything can delay your period; stress, pregnancy, lack of needed vitamins or sleep, and sex. First answer by ID1136625202. Last edit by ID1136625202. Question popularity:
http://wiki.answers.com/Q/Can+weakness+delay+perio...
Explore this Topic
A woman's period can be delayed a really long time depending on why it is delayed. If her period is delayed because of stress, she could skip months at a time. ...
According to a board certified obstetrician-gynecologist, progesterone can delay your period. Taking progesterone every day will stop periods from coming completely ...
Because the fertility drug Clomid is used to lengthen the time between ovulation and the menstrual cycle, it can delay one's period. The drug is allowing for more ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com